A property of orthodox semigroups.
Semigroup forum, Tome 7 (1974), pp. 86-91
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1974__7_134003,
author = {Carl Eberhart},
title = {A property of orthodox semigroups.},
journal = {Semigroup forum},
pages = {86--91},
year = {1974},
volume = {7},
zbl = {0293.20056},
url = {http://geodesic.mathdoc.fr/item/SF_1974__7_134003/}
}
Carl Eberhart. A property of orthodox semigroups.. Semigroup forum, Tome 7 (1974), pp. 86-91. http://geodesic.mathdoc.fr/item/SF_1974__7_134003/